RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2019, Volume 55, Issue 3, Pages 3–20 (Mi ppi2292)  

Information Theory

Upper bounds for the Holevo quantity and their use

M. E. Shirokov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00086


DOI: https://doi.org/10.1134/S013434751903001X

Full text: PDF file (293 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 621.391.1 : 519.72
Received: 08.05.2019
Revised: 27.06.2019
Accepted:01.07.2019

Citation: M. E. Shirokov, “Upper bounds for the Holevo quantity and their use”, Probl. Peredachi Inf., 55:3 (2019), 3–20

Citation in format AMSBIB
\Bibitem{Shi19}
\by M.~E.~Shirokov
\paper Upper bounds for the Holevo quantity and their use
\jour Probl. Peredachi Inf.
\yr 2019
\vol 55
\issue 3
\pages 3--20
\mathnet{http://mi.mathnet.ru/ppi2292}
\crossref{https://doi.org/10.1134/S013434751903001X}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2292
  • http://mi.mathnet.ru/eng/ppi/v55/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:36
    References:1
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019